# SDR SWIA202163149

- Difficulty date: October 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME 319.00 BETWEEN STGR 27 Â€“ 25L. AREAS MARKED   (C CHECK RO 12-19-21)   REMOVED AND REPLACED FRAME SECTION 319.00 BETWEEN STR 25 LH 23 RH REF CRJ 700 SRM 53-00-06-201-006-A01. PRESS CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY
